# SDR FDEA202507081308

- Difficulty date: July 8, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 22,596 hours, 12,968 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: A52371211200
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE NEW REAR FORK FRAME 21 PER EA NO:T6-5230-T0382227 AT MDCD FR21,LONGN   6~STGR 30L FABRICATED AND INSTALLED NEW REAR FORK FRAME 21 AT MDCD FR21, LONGN 6 - STGR30L   POSITION. I.A.W FEDEX EA : T6-5230-T0382227AP2, SEQ NO:966 TITLE:DOORS - MAIN CARGO DOOR   - REPAIR OF INNER SKIN IMPACT DAMAGE, C20-C21.THIS REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100. AND THE REPAIR IS APPROVED PER RDAF FOR 6 MONTHS PENDING DTA.
